No Cover Image

Journal article 744 views

Some Hopf algebras of words

M. D CROSSLEY, Martin Crossley

Glasgow Mathematical Journal, Volume: 48, Issue: 03, Start page: 575

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

Published in: Glasgow Mathematical Journal
ISSN: 0017-0895 1469-509X
Published: 2006
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13503
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 03
Start Page: 575